Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 16, NWS Omaha, NE

December 30, 200830 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Dec 30, 2008, 3:27 AM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Dec 30, 2008, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2008, 3:27 AM CST (09:27 UTC)
In effect from
Dec 30, 2008, 8:00 AM CST
Expired
Dec 30, 2008, 6:00 PM CST
In force
10 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KOAX 300927
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
327 AM CST TUE DEC 30 2008

...STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA TODAY...
.LOW PRESSURE WILL RACE FROM SOUTH DAKOTA INTO IOWA THIS MORNING.
AS IT DOES...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 25
TO 35 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY HAS BEEN POSTED
FOR THE AREA.

NEZ011-012-015>018-030>033-042>044-050-051-065-066-078-088-089-
301730-
/O.NEW.KOAX.WI.Y.0016.081230T1400Z-081231T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-
SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY...WAHOO...
SEWARD...LINCOLN...CRETE...FAIRBURY...BEATRICE
327 AM CST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

WINDS WILL SHIFT TO THE NORTHWEST BY MID MORNING AND INCREASE TO
25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE STRONG WINDS ARE EXPECTED
TO CONTINUE WELL INTO THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR
ITEMS SUCH AS GARBAGE CANS.

$$

IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068-
090>093-301730-
/O.NEW.KOAX.WI.Y.0016.081230T1600Z-081231T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY
327 AM CST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH
WITH GUSTS TO 45 MPH LATER THIS MORNING. THESE STRONG WINDS ARE
EXPECTED TO CONTINUE WELL INTO THE AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR
ITEMS SUCH AS GARBAGE CANS.

$$

RC/CZ
3 follow-up statements
000 
WWUS73 KOAX 301713 AAA
NPWOAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1113 AM CST TUE DEC 30 2008


NEZ011-012-015>018-030>033-042>044-050-051-065-066-078-088-089-
310000-
/O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-
SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY...WAHOO...
SEWARD...LINCOLN...CRETE...FAIRBURY...BEATRICE
1113 AM CST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
CONTINUE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR
ITEMS SUCH AS GARBAGE CANS.

$$

IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068-
090>093-310000-
/O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY
1113 AM CST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
CONTINUE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR
ITEMS SUCH AS GARBAGE CANS.

$$
000 
WWUS73 KOAX 302134
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
334 PM CST TUE DEC 30 2008

NEZ011-012-015>018-030>033-042-043-302245-
/O.CAN.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER...
NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON...
WEST POINT...COLUMBUS...SCHUYLER
334 PM CST TUE DEC 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE
WIND ADVISORY IN PORTIONS OF NORTHEAST NEBRASKA...GENERALLY NORTH
OF A LINE FROM COLUMBUS TO PENDER.

STRONG WINDS HAVE BEGUN TO DECREASE IN NORTHEAST NEBRASKA...AND
THE ADVISORY IS NO LONGER NEEDED FOR THE AREA. EXPECT NORTHWEST
WINDS FROM 20 TO 30 MPH FOR THE REST OF THE AFTERNOON...WITH SOME
GUSTS 30 TO 40 MPH.

$$

NEZ044-050-051-065-066-078-088-089-310000-
/O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...FREMONT...DAVID CITY...WAHOO...SEWARD...
LINCOLN...CRETE...FAIRBURY...BEATRICE
334 PM CST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST.

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
CONTINUE THROUGH THIS AFTERNOON. WINDS WILL BEGIN TO DECREASE
AFTER 5 PM.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR
ITEMS SUCH AS GARBAGE CANS.

$$

IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068-
090>093-310000-
/O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY
334 PM CST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST.

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
CONTINUE THROUGH THIS AFTERNOON. WINDS WILL BEGIN TO DECREASE
AFTER 5 PM.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR
ITEMS SUCH AS GARBAGE CANS.

$$

POLLACK
000 
WWUS73 KOAX 302352
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
552 PM CST TUE DEC 30 2008

...WIND ADVISORY EXPIRES AT 6 PM CST...

.WINDS WILL DECREASE GRADUALLY DURING THE EVENING AND OVERNIGHT 
HOURS. NORTHWEST WINDS 20 TO 30 MPH WILL STILL PREVAIL FOR MUCH OF
THE EVENING.

NEZ044-050-051-065-066-078-088-089-310100-
/O.EXP.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-
INCLUDING THE CITIES OF...FREMONT...DAVID CITY...WAHOO...SEWARD...
LINCOLN...CRETE...FAIRBURY...BEATRICE
552 PM CST TUE DEC 30 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING.

WINDS WILL DECREASE GRADUALLY DURING THE EVENING.
HOWEVER...NORTHWEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS WILL
LAST INTO THE MID EVENING HOURS.

$$

IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068-
090>093-310100-
/O.EXP.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN...
COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA...
TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH...
NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY
552 PM CST TUE DEC 30 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING.

WINDS WILL DECREASE GRADUALLY DURING THE EVENING.
HOWEVER...NORTHWEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS WILL
LAST INTO THE MID EVENING HOURS.

$$

POLLACK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Dec 29, 3:12 PM CST, 12 hours 15 minutes earlier.

Area forecast discussion, Dec 29, 3:12 PM CST, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
312 PM CST MON DEC 29 2008

.SHORT TERM...TONIGHT THROUGH THURSDAY.

WATER VAPOR IMAGERY THIS AFTERNOON SHOWING SHORTWAVE TROF MOVING
ASHORE ACROSS BC/PAC NW WITH DECENT PACIFIC MOISTURE PRECEDING IT. AT
THE SFC...COLD FRONT HAS PUSHED THROUGH THE CWA AND EXTENDED ABOUT
FROM NERN KS THRU NRN MO AND UP INTO ERN IA WITH BRUNT OF CAA
FILTERING THRU THE MID MS VLY. LATES MODELS IN GOOD AGREEMENT THREAT
FOR PCPN WILL REMAIN OVER THE DAKOTAS AND UPPER MIDWEST DAYS 1-3
LEAVING TEMPERATURE FCST THE MAIN TOPIC AS A SERIES OF SFC BOUNDARIES
CROSS THE REGION. AFOREMENTIONED UPPER TROF QUICKLY SLIDES EAST OVER
THE NRN ROCKIES TO THE WESTERN DAKOTAS TONIGHT AND INDUCES
CYCLOGENESIS INVOF ERN WY. SFC LOW DEEPENS OVERNIGHT RESULTING FROM
HGT FALLS AROUND 15 DAM SPREADING OVER THE NRN PLAINS...AND
EVENTUALLY MOVES INTO SERN SD BY 12Z TUES WITH ATTENDANT WARM FRONT
LIFTING THRU. LOW TEMP FCST FOR TONIGHT PROBLEMATIC AT BEST WITH...
PARTICULARLY OVER NRN CWA WITH LEFTOVER SNOW COVER. LATEST GFS-LAMP
PROBABLY NOT TOO FAR OFF THE MARK AND WILL THEREFORE GO WITH
MID/UPPER 20S NORTH AND AROUND 30 SOUTH. ON TUESDAY...SFC LOW
MIGRATES EAST OF THE AREA AND DRAGS THE NEXT COLD FRONT INTO THE
PLAINS. FORTUNATELY THERMAL ADVECTION LOOKS RATHER WEAK ACROSS OUR
AREA...AND WITH NIL MOIST TO TAP FROPA SHOULD BE DRY. AIRMASS WILL
EVENTUALLY AFFECT THE CWA ON WEDNESDAY...WITH ONLY MODEST TEMP DROP
OFFS EXPECTED. BY WEDNESDAY NIGHT...WAA PATTERN AGAIN SETS UP WHEN
SURFACE HIGH PRESSURE SLIDES TWD THE OH VLY AND BACKSIDE FLOW
ENVELOPS THE CNTRL PLAINS. EXPECT THURSDAY HIGHS ONLY A BIT WARMER
THAN WEDNESDAY...WITH LOW 30S NORTH AND NEAR 40 SOUTH.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY.

FAST MOVING FLOW TO PERSIST THROUGH EXTENDED WITH ONLY RELATIVELY
MINOR CHANGES FROM THINKING PAST FEW DAYS.  SHORT WAVE ENERGY TO
DRIVE A CDFNT THRU CWFA EARLY IN EXTENDED AND GFS/ECMWF HAVE BACKED
OFF LOWER LEVEL MOISTURE CONFINING IT TO FAR NERN ZONES. SO HAVE
ADJUSTED MENTION OF FLURRIES RESTRICTING IT TO NERN ZONES.  NEXT
TROUGH ON SATURDAY IS FCST TO BOTH BRING MORE PACIFIC MOISTURE WITH
IT...PWATS OF A BIT HIGHER THAN 1/2 INCH ACCORDING TO GFS...AND TO
BE A BIT DEEPER OR TRACK CLOSER TO CWA THAN PRIOR FCST.  THUS
INCLUDED SMALL POPS NRN CWA ON SATURDAY.  ATTM LEFT MONDAY DRY
ALTHOUGH 12Z GFS EJECTED ENERGY TOWARD NEBRASKA FROM THE SRN STREAM
WHILE 00Z ECMWF HELD ENERGY BACK AND KEPT AREA MAINLY IN NRN STREAM.

A COLD FRONTAL PASSAGE EVERY OTHER DAY WILL CONTINUE IN THE EXTENDED
BUT MILDER DAYS DON/T APPEAR THEY WILL BE AS WARM AS TDA OR YDA
BASED ON H85 TEMPS FCST.  FRIDAY AND SUNDAY APPEAR SIMILAR ACCORDING
TO 00Z ECMWF WITH -14 DEG H85 TEMPS NUDGING INTO NERN NEBR AT 12Z.
12Z GFS WAS COLDER WITH THE AIRMASS FRIDAY THAN BOTH THE ECMWF AND
THE ONE IT FCSTS INTO AREA ON SUNDAY.  ATTM GENERALLY WENT WITH
SIMILAR CONDITIONS FRI AND SUN WITH SINGLE DIGITS N AND TEENS S WITH
HIGHS AROUND 15 DEGREES WARMER THAN LOWS...WHICH COULD BE GENEROUS
N.  SAT/MON SHOULD BE A BIT MILDER...BUT ATTM FCST WARMER TEMPS
ON SATURDAY VS. MONDAY SINCE BOTH 12Z GFS AND 00Z ECMWF...SPCLY
GFS...WERE LESS AGGRESSIVE WITH ANY WARMING AT H85 ON MONDAY.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THRU 30/18Z.

CONCERN FOR SITES WILL BE WINDY CONDITIONS TUESDAY. EXPECT WINDS TO
INCREASE OVERNIGHT MONDAY AND SHIFT TO THE SOUTH. WINDS WILL
CONTINUE TO INCREASE THROUGHOUT THE MORNING TUESDAY AND STRONG
GUSTS ARE EXPECTED BY LATE MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

DEE/RC/WILKINS
Hazardous weather outlook, Dec 29, 4:00 PM CST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
400 PM CST MON DEC 29 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301200-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
400 PM CST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TUESDAY.

DEE

Nearby

Wind Advisories in Nebraska, 2008Wind Advisories in Iowa, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.